| Model Number |
72404251 |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient with an inflatable penile prosthesis (ipp) was unable to inflate or deflate the device.The patient complained that the device was too difficult to pump and did not become rigid enough.However, the physician stated that there was no device deficiency and that the issue was related to the patients willingness to use the device.A surgical procedure was performed to remove the existing ipp and replace with a new ipp with a tenacio pump.No patient complications were reported.
Event or Problem Description
It was reported that a patient with an inflatable penile prosthesis (ipp) was unable to inflate or deflate the device.The patient complained that the device was too difficult to pump and did not become rigid enough.However, the physician stated that there was no device deficiency and that the issue was related to the patient's willingness to use the device.A surgical procedure was performed to remove the existing ipp and replace with a new ipp with a tenacio pump.No patient complications were reported.
Additional Manufacturer Narrative
Model number/catalog number: 72404155.Serial number: n/a.Batch/lot number: 1100174572.Model/catalog description: reservoir 65 ml pc/iz.Unique identifier (udi) #: (b)(4).
Additional Manufacturer Narrative
Model number/catalog number: 72404155,
batch/lot number: 1100174572,
model/catalog description: reservoir 65 ml pc/iz,
unique identifier (udi) #: (b)(4),
the device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications prior to distribution.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.A risk review was completed and confirmed that the event of patient dissatisfaction (with length, ability to use and nonspecific reasons) was defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Based on the information available, no problem was detected that contributed to the reported event.Therefore, a conclusion code of no problem detected was assigned to this investigation.